Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Yervoy

USER REVIEWS

Comment from: 55-64on Treatment for 2-5 years Published: February 26

I have been taking this medication for 2 years and 4 months and have been experiencing an increase in joint, muscle and bone pain, especially over the last 12 months. 9 months ago I was taken by ambulance to the hospital for severe back pain (I have spondylolesthesis). I couldnâ??t stand, walk or support myself. I went back to my Pain Management Doctor who gave me another shot in my back. Iâ??ve been going to physical therapy to strengthen my back and core muscles. Then my knees started to bother me. PT helped with that. Two nights ago I woke up with severe neck pain, throbbing and spasming pain. Not a day goes by when I do not experience pain. I used to have a high pain threshold, but since chemo, it is nil. I was originally told that I needed to be on this medication for 5 years. Now my oncologist is telling me 10. I donâ??t think I can do it. Iâ??ve read many comments posted on this board all saying the same things I am saying about the pain. I am asking any medical person reading these comments to seriously look into this. Debilitating pain every day in not the best quality of life but the thought of reoccurring cancer is not the best prospect either. There must be some way to remedy this.

Related Reading: pain management | neck pain | cancer

Comment from: Whiskers65-71on Treatment for 1-6 months Published: October 26

I took it to prevent recurrence of breast cancer. I was warned that it would make my bones more brittle. It also made my blood pressure extremely hard to control, caused DAILY headaches, set off hot flashes, and left me feeling very tired all the time.

Related Reading: breast cancer | hot flashes

Comment from: ljs5365-71on Treatment for 2-5 years Published: February 20

Started this in 2015 stage IV the first week on I found the tumor was already shrinking, by the third week shots were added monthly. Side affects come and go but Dr doesn’t think it the meds right. Have had aching in wrist, at thumb joints, tingling in finger tips during day. At night get over warm, have had pain on side of a foot enough to wake me up. I just work though wait for it to slow down or go away for the next bout. Nothing at the same time good thing. The good this is no surgery or radiation and the tumor keeps getting smaller and no new.So far bones are good too. Prayers go out to all

Comment from: Runner 41255-64on Treatment for 1-2 years Published: October 02

Diagnosed with Her2 estrogen positive. Had lumpectomy, 6 rounds of chemo, 33 days radiation. Started Anastrozole 1 year ago. Muscle pain and bone pain began. Doctor was of no help. Family member suggested a natural inflammation relief called Zyflamend. After one month, this eased my muscle pain. Months later, still had lower back pain and assorted arthritic pain. Just started adding Turmeric and am noticing relief after one week! This is helping me and I am just putting this out there. Give it a month try to notice a difference. We don't have to "put up" with the side effects! I am a runner and do keep active with daily walks, yoga once a week and exercise class through The Gathering Place. We must be our own advocate! Hope this helps someone out there.

Related Reading: anastrozole | lower back pain | turmeric

Comment from: bambam55-64on Treatment for 1-2 years Published: March 23

I am now 63 and have been on this med for 18 months. At first no unmanageable side effects--had hot flashes, thinning hair, hand pain,fatigue, loss of appetite. Now I have severe lower

Related Reading: hot flashes | fatigue

Comment from: VGirl65-71on Treatment for 1-6 months Published: May 02

AfterDCIS with lumpectomy,radiation,I started on this med.;noticed fatigue, hair thinning, decreased appetite, hot flashes. The only one that was of great concern for me was the hair thinning.The hot flashes and fatigue were tolerable.

Related Reading: fatigue | hot flashes

Comment from: 75 or overon Treatment for 1-2 years Published: December 22

Hair loss & loss of appetite

Related Reading: hair loss

Comment from: shiranee45-54on Treatment for 5-10 years Published: February 13

I was diagnosed with stage 1 and now clear, however, doc has put me on to this drug for the next few years. Initially, i was on Tamoxifen and doc transferred to this drug. I am not sure if I should continue for several years, my doctor seem to think it is ok, however i have concerns continuing for too long.

Related Reading: tamoxifen

Comment from: Marcia65-71on Treatment for 1-6 months Published: December 16

After taking tamoxifen for 3 years, I developed fibroid tumors in my uterus. After removal, my oncologist put me on anastrozole. I have been taking it for 2 1/2 months and have experienced a severe increase of muscle and joint stiffness and pain over the course of the last month and a half. Some nights I get little sleep because of the pain. I am a fairly active 67 year old who had Hormone positive breast cancer with a single mastectomy with no radiation or chemo. Very fortunate, only tamoxifen initially. But this discomfort is trying. Am talking to my oncologist this week.

Related Reading: tamoxifen | anastrozole | breast cancer

Comment from: Kim 6355-64on Treatment for 1-6 months Published: April 26

Took 2 months to reach equilibrium of mood swings, night sweats. Now good except for fatigue. Hoping that gets better. Can't walk as far at all and 10lb weight gain but I Wil do what the doc orders, except I feel 70 not 60

Related Reading: night sweats | fatigue

Comment from: 55-64on Treatment for 1-6 months Published: June 27

63 yrs. Old female,was on HRT for 7 yrs. Sm. Estrogen driven cancer removed ( DCIS) w/radiation treatment only. 2 months on RX. After 1.5 months the swelling

Related Reading: cancer

SLIDESHOW

Sun-Damaged Skin: Pictures of Sun Spots, Wrinkles, Sunburns See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors